Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


combivir/viramune
Dec 6, 2000

I've been on combivir/viramune for two weeks and have experienced nausea and stomach pain. Are these side affects perminent or am experiencing initial reaction to these news drugs? I've been on nothing prior. Thanks

Response from Dr. Boyle

These symptoms may be indicative of liver injury which can result from Viramune (nevirapine) use and can progress to complete liver failure. You should see your doctor immediately for evaluation. A recent letter sent by the manufacturer of Viramune increased the warnings regarding liver injury and rash and you and your doctor (and all patients on Viramune) should read it. It's available at www.viramune.com.



Previous
What could I have?
Next
About meds and hair loss

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement